Discussions By Condition: I cannot get a diagnosis.

IV Complications

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: DoreenZ
  • February 5, 2007
  • 00:38 AM

Mom was int he hospital had multiple IV sites... now 2 weeks after discharge both her arms are exteemly painfull, hot to the touch , veins are hard and look like they are being pulled.
Doctor said go to ER, we wnt and the ER doc kind of dismissed it ans superficial phlibits....
I know that it should have resloved by now. Motrin does nto help, hot or cold does not help. Her doctor did not give her any antibiotics...
I'm concerned about blood clots in both her arms ?

Any thoughts on what it coul dbe or how to treat?


Reply Flag this Discussion

2 Replies:

  • Did the ER doctor given an idea as to when it should clear up? If it is getting worse, take her back to the ER.
    Anonymous 42,789 Replies
    • February 5, 2007
    • 01:05 AM
    • 0
    Flag this Response
  • No the Er doctor and her new doctor hive kind of dismissed her. and franlkly I'm scarred as I'm thinking it can be eitehr a blot clot or an infection - thanks
    Anonymous 42,789 Replies
    • February 5, 2007
    • 01:11 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?